Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the iteration of transformations in noncompact minimal dynamical systems


Author: Felix E. Browder
Journal: Proc. Amer. Math. Soc. 9 (1958), 773-780
MSC: Primary 46.00; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096975-9
MathSciNet review: 0096975
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de Mathématique, Livre III, Topologie Generale, Chapters I, II, Paris, 1940.
  • [2] -, Éléments de Mathématique, Livre III, Topologie Generale, Chapter IX, Paris, 1948.
  • [3] S. P. Diliberto, Pertubation of continuous surfaces, II, Technical Report No. 9, O.N.R. Research Contract Nonr-222(37), Dept. of Mathematics, University of California at Berkeley, 1957.
  • [4] N. Dunford and J. T. Schwartz, Linear operators, vol. 1, Chapter 5, to appear.
  • [5] Walter Helbig Gottschalk and Gustav Arnold Hedlund, Topological dynamics, American Mathematical Society Colloquium Publications, Vol. 36, American Mathematical Society, Providence, R. I., 1955. MR 0074810
  • [6] G. A. Hedlund, A class of transformations of the plane, Proc. Cambridge Philos. Soc. 51 (1955), 554–564. MR 0071764
  • [7] S. Kakutani, On the continuity of eigenfunctions of minimal dynamical systems, to appear.
  • [8] Kôsaku Yosida and Shizuo Kakutani, Operator-theoretical treatment of Markoff’s process and mean ergodic theorem, Ann. of Math. (2) 42 (1941), 188–228. MR 0003512, https://doi.org/10.2307/1968993

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 54.00

Retrieve articles in all journals with MSC: 46.00, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096975-9
Article copyright: © Copyright 1958 American Mathematical Society